# SDR AALA20010346

- Difficulty date: February 27, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: GEN5103
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BHX - CLIMBING AT FL250, LEFT GENERATOR DRIVE LIGHT ILLUMINATED STEADY.  ACCOMPLISHED ABNORMAL PROCEDURE AND DISCONNECTED GEN DRIVE.  REMOVED AND REPLACED LEFT IDG AS PER MM.  OPS CHECK AND LEAK CHECK GOOD CLEARED MEL/MIC SHEET.  (M)
